# SDR 06FDEA2416

- Difficulty date: June 28, 2006
- Submitted: June 29, 2006
- Operation: Air carrier
- Aircraft: N281FE
- Make and model: Boeing 727-200
- Aircraft serial: 22348
- Aircraft time: 40,431 hours, 28,293 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65192497
- Part serial: 2496
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N00269  RIGHT WING NUMBER 6 FLAP TRACK CORRODED AT AFT ATTACH POINT.  REPLACED R/W #6 FLAP TRACK WITH SERVICABLE TRACK,  PER WORK CARD 27X5708-03.
